# SDR WRLA2007094

- Difficulty date: September 23, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N303WL
- Make and model: Doug DC-10-30F
- Aircraft serial: 46917
- Engine: Ge CF650C2
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vertical Support
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-5 CHECK, RT WING FIXED TRAILING EDGE 1 EACH VERTICAL SUPPORT CRACKED AT STA XORS 164-192.  N/R 66448.  10-12-07   REPAIRED ACCORDING TO DWG ARC0295.
